# SDR CALA9800893

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK ON OUTBOARD SIDE AND A 1.5 INCH CRACK ON INBOARD DOUBLER OF NR 8 SLAT INBOARD ACTUATOR MOUNT AREA OF FRONT SPAR.  THE INBOARD DOUBLER WAS REMOVED AND REPLACED AND THE OUTBOARD CRACK WAS STOP DRILLED IAW SRM 51-10-1.
